MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712270
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device difficulty removal and shaft break occurred.The 95% stenosed target lesion was located in the severely tortuous and moderately calcified coronary artery.A 6f guidezilla and 2.75mm x 12mm nc emerge balloon was selected for use.During procedure, it was noted that nc emerge was advance into the guidezilla, and after post dilating the stent, resistance was felt while removing the balloon.Furthermore, after taking the balloon out, it was noted that the shaft was broken in two and the non-boston scientific (bsc) 0.014-inch guidewire had sheared off.The device was removed by using another 0.014-inch guidewire and balloon and inflated it to snare or trap the distal balloon shaft in the body.All pieces were removed intact.The procedure was completed with another 2.75 mm x 12mm nc emerge.There were no patient complications.
 
Additional Manufacturer Narrative
G2 report source: corrected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G2 report source: corrected.Device evaluated by manufacturer: the device was returned for analysis.Media provided by the customer showed a break located in the polymer extrusion.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23635712
Report Number2124215-2025-84651
Device Sequence Number10477450
Product Code LOX
UDI-Device Identifier08714729846383
UDI-Public(01)08714729846383(17)270103(10)35548115
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926712270
Device Catalogue NumberH7493926712270
Device Lot Number0035548115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/25/2025
12/09/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date11/25/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER GUIDE EXTENSION-GUIDEZILLA.; CATHETER GUIDE EXTENSION-GUIDEZILLA.; CATHETER GUIDE EXTENSION-GUIDEZILLA.; GUIDEWIRE-BMW.; GUIDEWIRE-BMW.; GUIDEWIRE-BMW.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown